listen here

Patriot Broadcast From the Trenches Schedule 

Want A Chemical Lobotomy? Take Antidepressants!

Off Spectrum – by James Farganne

Proof That Antidepressants Destroy People – BY DESIGN

Jim Stone, the man who proved that Israel did Fukushima, made the following chart to show you with horrifying visual clarity what antidepressants (Prozac, Paxil, Effexor, etc.) do to the cells of the frontal lobe of your brain. Here it is, unspeakably awful, please take a look:

Think of it this way, folks. Brain cells are like little incandescent light bulbs: they’re electrical, and they burn out.

What happens to light bulb filaments after they’ve burned a few hundred hours? psfzzf! Or, you can kill a light bulb in an hour or two, by flicking it ON OFF ON OFF ON. The more you stress the light bulb, the sooner it will expire. This is not an ideal analogy, but it will serve for those who get cross-eyed looking at technical language. Antidepressants basically overdrive the little light bulbs in your brain until they fry.

And then guess what? The same happens to their replacements, until there are none left. You have been lobotomized. That means that your soul has been more or less erased.

Not only that, but the drug companies know it, because they designed antidepressants for that express purpose. Stone hacked into the corporate servers at GlaxoSmithKline and has the proof.

Try to get off these drugs before the damage is done, and you may well be in for symptoms that make heroin withdrawal look like a spa vacation. I am not exaggerating. Read Stone’s report. Read the testimonies that he presents, and read the challenge he has thrown down for all antidepressant takers. This report is front and center at his site right now: http://www.jimstonefreelance.com

Here is the permalink to an earlier (and more detailed) version of this report:

http://www.jimstonefreelance.com/testimony1.html

Sample testimonials:

“I’ve been in an extremely peculiar state for the past 8 months after stopping Wellbutrin/buproprion. I have literally lost everything inside of me and no longer have a sense of “inner being”. My personality has been completely erased, along with the inner psyche I’ve spent a lifetime building. When I attempt to “look inside”, it is impossible because there is literally nothing there. Everything that made up my specific sense of personal being is gone, including including my hopes, fears, dreams, goals, opinions, values, morals, likes/dislikes, and most strikingly, all emotions and feelings.

I have no feelings associated with past events, and no emotional connections with anything in the world. Specific emotions that defined my personal sense of being are no longer there. People, places, things and events that I thought were etched in my soul as having significance no longer mean a thing. Absolutely nothing, I can’t stress this enough.

I am unable to look backward or forward, have no sense of past accomplishments and no desire for future ones. The strangest thing is, I cannot feel anything toward being in this state, as that part of me is gone too. It’s like a recursive erasure of everything I ever was, am, and will be.

It doesn’t feel like life is a conscious experience that I am having anymore, as there is no inner construct within me to absorb an experience on any level. I see, hear, touch, and smell, yet each of these is so devoid of emotional content that they don’t coalesce into anything meaningful I can call a human consciousness. My sense of being has been replaced by a constant void of nothingness that is unchanging, 24/7, I feel nothing towards the nothingness. It is not like feeling empty inside, there is no inside to feel empty within.

Getting to this state was a long process that started with gradually losing my emotions. This started when I decided to withdraw from the antidepressant Wellbutrin/Bupropion which I’d been on a high dosage of for 5 years. Strangely, going back on it did not help, but made things worse. When I stopped and started the drug a second time, I experienced one tremendous day of improvement followed by a seizure while sleeping, and woke up in a confused state. After this I regressed and felt completely dead inside.

This waking up in a confused state happened 2 more times, once in May 2010 and once in September 2010. Both of these were preceded by sudden improvements. But upon waking I felt like I had lost a basic part of my self. Not just feelings, but the core of my being. What I felt to be the complete and final destruction of my inner being happened on September 7th, 2010, and there hasn’t been a change since (it has now been 8 months).

- – – – – -

“I tell you, I never had a problem before celexa. I just want to be back to me. I want to no longer be the pitiful creature it made me. I want to be me. The old me. I want myself back. Life isn’t worth living with this new person holding my thoughts and feelings hostage. I have been off Celexa since last year. I JUST WANT ME BACK.”

“I have been on 0 mgs for almost a year, and my emotional state has yet to come back to normal. (normal me). I have been from Psyc doc to Psyc doc (never needed before celexa) to try to figure it out. They point the problem back to me. I found out by reading around the Internet, and buying the book “Prozac: Panacea or Pandora” by doctor Ann Blake Tracy, and I found out that several people, if not all people, who go off these drugs experience exactly what I have experienced. When Natalie wrote what she wrote, you can go back to some of my earlier posts and the withdrawal effects are written down almost verbatim. These are bad for our brains, they change our personalities. I want my life back, and don’t want even my worst enemy to experience what I have been through. These people have no love for their fellow man. We need to, no matter how emotionally messed up we are, we need to band together and prevent them (a commercial for Cymbalta just came on the tv, made my blood boil) from prescribing them to ANYONE. Depression hurts said the commercial, I never knew depression till after celexa. I have been through hell, therefore hell exists.”

http://farganne.wordpress.com/2013/01/08/want-a-chemical-lobotomy-take-antidepressants/

Sent to us by the author.

This entry was posted in News. Bookmark the permalink.
2511
Don't forget to answer the Security Question before you post comment.

4 Responses to Want A Chemical Lobotomy? Take Antidepressants!

  1. Billy T says:

    Very sad stories from the victims of these harmful pharmaceuticals. I remember many years ago my (then) general practitioner tried to recommend I start a treatment with Lexapro for the general anxiety I was experiencing at the time.

    Looking back, I’m glad that I never got that prescription filled.

  2. rollsthepaul says:

    I kicked a 15 year addiction to antidepressants, by starting to take lipsomal Vitamin C. I have much more energy, body strength and stamina. Prior to the lispomal, I took 2 grams per day regular Vitamin C for 10 years and it did nothing for me, like what I experienced with the lipsomal. It gets better; lipsomal Vitamin C protects against ionizing radiation and reverses DNA and organ damage caused by ionizing radiation. The free radicals, generated in the body by ionizing radiation, are satisfied or neutralized by lipsomal Vitamin C. Can you guess why there isn’t a word about this in the MSM? I know, I know because they are in tight with the government who would like most of us to die.

    http://www.youtube.com/watch?v=Rbm_MH3nSdM

  3. mothman777 says:

    Read my essay ‘PHOSPHATIDYLSERINE DEPLETION CAUSED BY FLUORIDE’ at ‘Mothman777′s Blog’ for information on how to remedy the deleterious effect of these fluoride-based compounds and other similar compounds.

  4. a8879 says:

    Great article, come check out my site about the Truth Movement.

    http://stopcg.wordpress.com

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

What is 4 + 9 ?
Please leave these two fields as-is:
IMPORTANT! To be able to proceed, you need to solve the following simple math (so we know that you are a human) :-)